# SDR CALA0800747

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 655483214
- Condition: Deformed
- Location: Bs 1138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER STATION 1138 DEFORMED.  REMOVED OUT OF LIMITS STIFFENER AT STATION 1138, FABRICATED AND INSTALLED NEW STIFFENER AND SPLICE AT STATION 1138 PER DWG 65-54832 AND B-737-500 SRM 51-70-11.
